# SDR UPS06448623

- Difficulty date: October 19, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Housing
- Part number: 65B391262
- Condition: Chafed
- Location: Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C RT WING - O/B MID FLAP OB FORE FLAP TRACK FWD HOUSING FOUND DEEP CHAFED.     RHW OB MID FLAP O/B FORE FLAP TRACK FWD HOUSING FTG ASSY REPLACED AND INSTALLED IAW SRM 51-10-01 PG 9 AND 51-30-02.
